# SDR CA190911012

- Difficulty date: July 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Overheated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:THE HELICOPTER WAS IN THE HOVER POST 0.2 HOURS FROM THE COMPLETION OF TF90 WHEN THE PILOT OBSERVED HIGH OIL TEMPERATURES AND ZERO OIL PRESSURE (THE ENGINE ACCESSORY GEARBOX REPORTEDLY GOT THAT HOT THAT IT BUBBLED THE SEALANT USED TO SEAL THE TOP OF THE FREEWHEEL HOUSING TO ENGINE GEARBOX INTERFACE). THE HELICOPTER LANDED WITHOUT INCIDENT AND WAS TOWED BACK .WERE A PRELIMINARY INSPECTION REVEALED THAT THE OIL TANK WAS FULL AND NO LOSS OF OIL OBSERVED. ENGINE MANUFACTURER WAS NOTIFIED AND INITIAL THOUGHTS SUGGEST THAT THE ENGINE OIL PUMP HAS FAILED. ++X++ (TC# 20190911012)
